HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A new numerical scheme for constrained total variation flows and its convergence

Files in This Item:
NewNumericalScheme.pdf2.69 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/87742

Title: A new numerical scheme for constrained total variation flows and its convergence
Authors: Giga, Yoshikazu Browse this author
Sakakibara, Koya Browse this author
Taguchi, Kazutoshi Browse this author
Uesaka, Masaaki Browse this author
Issue Date: 1-Apr-2019
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1124
Start Page: 1
End Page: 33
Abstract: In this paper, we propose a new numerical scheme for a spatially discrete model of constrained total variation flows, which are total variation flows whose values are constrained in a Riemannian manifold. The difficulty of this problem is that the underlying function space is not convex and it is hard to calculate the minimizer of the functional with the manifold constraint. We overcome this difficulty by “localization technique" using the exponential map and prove the finite-time error estimate in general situation. Finally, we show a few numerical results for the cases that the target manifolds are S2 and SO(3).
Type: bulletin (article)
URI: http://hdl.handle.net/2115/73372
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University